Symmetric bipartite graphs and graphs with loops

Abstract : We show that if the two parts of a finite bipartite graph have the same degree sequence, then there is a bipartite graph, with the same degree sequences, which is symmetric, in that it has an involutive graph automorphism that interchanges its two parts. To prove this, we study the relationship between symmetric bipartite graphs and graphs with loops.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.97--102
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01196863
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 10 septembre 2015 - 15:17:27
Dernière modification le : jeudi 7 septembre 2017 - 01:03:43
Document(s) archivé(s) le : mardi 29 décembre 2015 - 00:02:54

Fichier

dmtcs-17-1-7.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01196863, version 1

Collections

Citation

Grant Cairns, Stacey Mendan. Symmetric bipartite graphs and graphs with loops. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.97--102. 〈hal-01196863〉

Partager

Métriques

Consultations de la notice

86

Téléchargements de fichiers

433